On generalized Pascu class of functions

V. Anbuchelvi; S. Radha

Annales Polonici Mathematici (1991)

  • Volume: 53, Issue: 2, page 123-130
  • ISSN: 0066-2216

How to cite


V. Anbuchelvi, and S. Radha. "On generalized Pascu class of functions." Annales Polonici Mathematici 53.2 (1991): 123-130. <http://eudml.org/doc/263556>.

author = {V. Anbuchelvi, S. Radha},
journal = {Annales Polonici Mathematici},
keywords = {subordination convolution; Ruscheweyh integral operator},
language = {eng},
number = {2},
pages = {123-130},
title = {On generalized Pascu class of functions},
url = {http://eudml.org/doc/263556},
volume = {53},
year = {1991},

AU - V. Anbuchelvi
AU - S. Radha
TI - On generalized Pascu class of functions
JO - Annales Polonici Mathematici
PY - 1991
VL - 53
IS - 2
SP - 123
EP - 130
LA - eng
KW - subordination convolution; Ruscheweyh integral operator
UR - http://eudml.org/doc/263556
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.